Advances in Applied Mathematical Biosciences (AAMB)

ISSN: 0973-693X
Editor in Chief:
Prof. Mohammed Subbarinni
Department of Mathematics
Yarmouk University,
Jordan

Advances in Applied Mathematical Biosciences (AAMB) is a scholarly
journal dedicated to the publication of original research and review articles in
mathematical biosciences and their applications across the life sciences,
medical and biomedical sciences, engineering, and related disciplines. The
journal emphasizes the development and application of mathematical methods to
investigate biological systems, understand complex processes, and address
scientific and practical problems. The journal welcomes theoretical,
computational, and interdisciplinary research, particularly contributions
involving mathematical modelling, nonlinear systems, stochastic processes, and
dynamical analysis. It provides a forum for research that advances mathematical
understanding of biological and biomedical phenomena and demonstrates the
relevance of mathematical techniques to problems in science and engineering.
Aim and Scope
The journal aims to promote research at the interface of mathematical sciences
and biosciences, with emphasis on mathematical theory, modelling, computational
methods, and applications to biological and biomedical systems. The scope
includes, but is not limited to:
Mathematical biology and mathematical biosciences
Mathematical modelling of biological systems and processes
Applied mathematics in life sciences
Mathematical methods in medical and biomedical sciences
Nonlinear dynamics and complex biological systems
Stochastic modelling and stochastic dynamics
Differential and difference equation models in biology
Dynamical systems and stability analysis
Population dynamics and ecological modelling
Epidemiological modelling and infectious disease dynamics
Mathematical models of disease progression and transmission
Cell and molecular biology modelling
Mathematical physiology and systems biology
Biochemical reaction networks and biological kinetics
Genetics, evolutionary dynamics and mathematical genetics
Neuroscience and computational modelling of neural systems
Biostatistics and quantitative methods in biological research
Statistical and probabilistic modelling of biological phenomena
Computational biology and bioinformatics methods
Optimization and numerical methods in bioscience applications
Mathematical modelling in pharmacology and drug dynamics
Biomedical engineering and mathematical analysis of physiological systems
Mathematical approaches to healthcare and medical decision-making
Mathematical methods in biotechnology and biological engineering
Environmental and ecological systems modelling
Mathematical modelling of biological interactions and networks
Multiscale modelling of biological and biomedical processes
Data-driven and computational approaches to mathematical biosciences
Interdisciplinary applications of mathematical sciences in biology, medicine and
engineering
The journal welcomes original research articles and review articles that provide
rigorous mathematical analysis, novel modelling approaches, computational or
statistical methods, or meaningful applications to biological and biomedical
problems. Contributions should demonstrate a clear mathematical or
methodological contribution and establish its relevance to the scientific
problem under investigation.
AAMB,
ISSN 0973-693X fulfils the UGC criteria for ethical publication - as per new
UGC 9678711_PUBLIC-NOTICE-CARE
Submission:
irpeditor@gmail.com
or
submission@irphjournals.com
(submit your paper as email attachment). Please mention the journal title in your email. Manuscripts must be original and must not have been published, submitted or accepted for publication elsewhere.

Types of Contributions
Research Articles:
Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.
Short Communications:
Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.
Review Articles:
The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

Publication Frequency
: two issues per year.
Article Preparation Template
[Download - File]
Authors' Information

Editorial Board
Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

Volume
2 No.1 &
2
(2011)
Volume
3 No.1 (2012)
Volume
4 No.1 No.2 (2013)
Volume
5 No.1 No.2 (2014)
Volume 6 No.1
(2015)
Volume 7 No.1
(2016)
Volume 9 No.1
(2018)

Publication Ethics and Research Integrity
Copyright and Licensing
